# SDR REXA2024110601428

- Difficulty date: December 10, 2023
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670356252
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R IS CORRODED BETWEEN FS 333.00 AND 349.00.      REMOVED AND REPLACED CLIP PN SH670-35625-2 AT STGR 22R BETWEEN FS 333-349 IAW CRJ 900 SRM 51-42-06-001-001-A01.
